The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 31, Issue 3, 2015
Metadata
 

On the Krull dimension of rings of continuous semialgebraic functions
José F. Fernando and José Manuel Gamboa
pp. 753–766
Abstract | Full-Text PDF (262 KB) | Metadata

Dyadic structure theorems for multiparameter function spaces
Ji Li, Jill Pipher and Lesley A. Ward
pp. 767–797
Abstract | Full-Text PDF (421 KB) | Metadata

A group-theoretic viewpoint on Erdős–Falconer problems and the Mattila integral
Allan Greenleaf, Alex Iosevich, Bochen Liu and Eyvindur Palsson
pp. 799–810
Abstract | Full-Text PDF (237 KB) | Metadata

Fibered spherical 3-orbifolds
Mattia Mecchia and Andrea Seppi
pp. 811–840
Abstract | Full-Text PDF (441 KB) | Metadata

Thin sequences and their role in $H^p$ theory, model spaces, and uniform algebras
Pamela Gorkin, Sandra Pott and Brett D. Wick
pp. 841–864
Abstract | Full-Text PDF (329 KB) | Metadata

Calderón reproducing formulas and applications to Hardy spaces
Pascal Auscher, Alan G.R. McIntosh and Andrew J. Morris
pp. 865–900
Abstract | Full-Text PDF (556 KB) | Metadata

Flows driven by rough paths
Ismaël Bailleul
pp. 901–934
Abstract | Full-Text PDF (481 KB) | Metadata

Brownian motion on treebolic space: escape to infinity
Alexander Bendikov, Laurent Saloff-Coste, Maura Salvatori and Wolfgang Woess
pp. 935–976
Abstract | Full-Text PDF (695 KB) | Metadata

Gauss words and the topology of map germs from $\mathbb R^3$ to $\mathbb R^3$
Juan Antonio Moya-Pérez and Juan José Nuño Ballesteros
pp. 977–988
Abstract | Full-Text PDF (842 KB) | Metadata

Towards Oka–Cartan theory for algebras of holomorphic functions on coverings of Stein manifolds I
Alexander Brudnyi and Damir Kinzebulatov
pp. 989–1032
Abstract | Full-Text PDF (578 KB) | Metadata

Dynamical dessins are dense
Christopher J. Bishop and Constantin Dorin Dumitrașcu
pp. 1033–1040
Abstract | Full-Text PDF (405 KB) | Metadata

Intrinsic ultracontractivity via capacitary width
Hiroaki Aikawa
pp. 1041–1106
Abstract | Full-Text PDF (766 KB) | Metadata

Nonsolvability of the asymptotic Dirichlet problem for some quasilinear elliptic PDEs on Hadamard manifolds
Ilkka Holopainen and Jaime B. Ripoll
pp. 1107–1129
Abstract | Full-Text PDF (331 KB) | Metadata